# SDR ASAA2024061850950

- Difficulty date: June 18, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 63,385 hours, 18,880 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION IS CORRODED FROM STA 727C-787. GROUNDED - YES. REMOVED AND REPLACED AFT PIT L/H TRANSITION FROM STA 727F TO 727C IAW B737-800 SRM 51-40-02-0G-0, TRANSITION FROM STA 727G TO STA 787 FOUND TO BE IN LIMITS IAW B737-800 SRM 53-00-53-1A-2W= 1" O= .040 R= .035 L= 1" D= .005.
